# SDR IPXA2014101584618

- Difficulty date: October 13, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Illuminated
- Location: Captain'S Evas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EVAS INOPERATIVE.  R & R EVAS BOX IAW AMM 25-69-00-4, REV 112.01.  OPS CHECKED OK. T
